# SDR UALA2011021700826

- Difficulty date: February 15, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 74,061 hours, 21,517 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Baffle
- Condition: Unsecure
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD AIR FLOW FROM CTR AISLE AIR DISTRIBUTION DUCT ROW 12 AND STUFFY AND LOW FLOW AFT CABIN.  RESECURED LOOSE AIR BAFFLE ON CTR OVERHEAD AIR DISTRIBUTION DUCT NEAR SEAT ROW 21.
